# SDR DALA2016122810167

- Difficulty date: December 27, 2016
- Submitted: December 30, 2016
- Operation: Air carrier
- Aircraft: N372NW
- Make and model: Airbus A320-212
- Aircraft serial: 1633
- Aircraft time: 45,808 hours, 20,960 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON L/E EXTERNAL SKIN O/B SIDE END ON SLAT 3 ON RT WING, PERMANENT REPAIR ON LEADING EDGE OF EXTERNAL SKIN OUTBOARD SIDE END ON SLAT 3 ON RH WING AS PER SRM 57-44-21 PAR. 5E(3) FIG. 206 (SHEET 4)
